# SDR SWIA20250418315

- Difficulty date: March 15, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3521017
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING SUPPORT PN 601R35210-17 FROM FS672.20 STGR4L IN AFT EQUIPMENT BAY, DISCOVERED CLIP PN 601R35210-37 IS GOUGED.  (C-CHECK RO 04/17/2025)REMOVED CLIP PN 601R35210-37 AT FS672.20 STGR4L IN AFT EQUIPMENT BAY PER CRJ200 SRM 51-42-06. AND INSTALLED REPLACEMENT CLIP PN 601R35210-37 AT FS672.20 STGR4L IN AFT EQUIPMENT BAY PER BOMBARDIER ENG DWG 601R35210 REV M, CRJ 200 SRM 51-42-06-00 REV 39 MAR 10/21COMPLIED WITH TASK CARD 51-900-1003-SKY
